# SDR 2008UALA01370

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 18,342 hours, 8,206 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 APPEARS TO HAVE A LEAK.  SERVICED CREW O2 TO 2000 PSI, FOUND AT 1475, NO LEAKS WERE PRESENT AT TIME OF SERVICE.
